# SDR USAA2013011000007

- Difficulty date: December 3, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: D575710080000000
- Part serial: 2137
- Condition: Corroded
- Location: Te Flap
- Part time: 15,220 hours, 7,173 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION AT 6 POINTS ON INTERNAL AREA OF OUTBOARD FACE OF RIB 15 ON LEFT WING OUTBOARD FLAP BETWEEN WS 486 TO WS 11664 & BETWEEN RIB 9 TO RIB 22.  REPLACED LEFT WING OUTBOARD FLAP IAW A320 AMM 27-54-62.
